# SDR UALA2011061702982

- Difficulty date: June 16, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 73,995 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Unsecure
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNWANTED FUEL TO CENTER FUEL TANK DURING FUELING.  SECURED BOTH CENTER TANK FILL VALVES CLOSED AND CHECKED OKAY.
